# SDR HALA2021012000009

- Difficulty date: January 19, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 29,609 hours, 69,395 cycles
- Engine: Rroyce BR700715B130
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 114E7842G120
- Part serial: LHBR0150
- Condition: Defective
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - INFLIGHT SEL FADEC ALT AND ENGINE L SYSTEM FAULT WITH ACCOMPANYING LOUD BANG FROM ENGINE.  REMOVED AND REPLACED NR 1 ENGINE EEC, IAW AMM 73-21-01/401.  SECURITY CHECK GOOD.  OPERATIONS CHECK GOOD.  PERFORMED IDLE RUN, TEST GOOD.
